# SDR ABXA070376

- Difficulty date: November 11, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 40,963 hours, 46,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 99578608
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT WINDSHIELD FRAME MOD, FOUND RIGHT ANGLE CRACKED AT AFT END.  REPLACED ANGLE IAW DC9 SRM 51-30-2.
